# SDR CALA9800857

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intecostal
- Condition: Cracked
- Location: Bs 160-170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR JAMB INTERIOR STRUCTURE BETWEEN STA 160 - 170 AND BETWEEN LONGERONS 12 R AND 13 R IS CRACKED (2).  ROUTED OUT CRACKED AREA.  FABRICATED, PRIMED AND INSTALLED NEW ANGLE PER SRM 51-10-3 AND 51-30-5.
